# SDR DALA2018041402569

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,363 hours, 36,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR  8 SLAT T/E WEDGE UPPER SURFACE METAL BOND REPAIR 58 INCHES FROM INBD END IS DEBONDED. REPAIRED THE SKIN  IAW B757 57-43-02, REPAIR 1, AND SRM 51-70-10, REPAIR 3 & 4.
